# SDR SB06034

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Part serial: 12780749
- Condition: Sticks
- Location: Cabin Press Sys
- Part time: 50,325 hours, 33,842 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, EN ROUTE FROM BDL TO CLT AT FL340, CREW WAS UNABLE TO CONTROL CABIN IN AUTO, STANDBY OR MANUAL AC PRESSURIZATION MODES.  CABIN STOPPED CLIMBING AT 20,000 FEET WHEREAS CREW GAINED CONTROL OF CABIN AT 14,000 FEET.  FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE COMPLIED WITH AIRCRAFT PRESSURIZATION TROUBLESHOOTING PER JOB CARD J321-30-00.  FOUND THE FORWARD OUTFLOW VALVE STICKING.  REPLACED FORWARD OUTFLOW VALVE PER MM 21-43-11.  OPERATIONAL CHECK NORMAL.  ALSO, REPLACED AFT OUTFLOW VALVE PER MM 21-31-11.  OPERATIONAL CHECK NORMAL.
